# SDR F3LA200200356

- Difficulty date: October 8, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 4 CHECK, AFT CARGO COMPARTMENT TRANSITION PANEL WAS FOUND TO HAVE CORROSION.  INSPECTION OF THE TRANSITION PANEL, IAW THE REQUIREMENTS OF SRM 53-60-53, REQUIRED FABRICATION OF REPAIR PARTS IAW SRM 53-60-53.
